Thanks for that list...it is really helpful.
What I see foremost is STATIN use which can cause neuropathy.
So were you taking CoQ-10 to offset this risk at any time?
Statins deplete CoQ-10, which is in the enzyme system that makes cholesterol. We now know that this is a serious thing,
and takeing CoQ-10 may help.
Lots of vaccines. Vaccines have shown to cause nerve damage.
The topical Chemo to your bladder...not so clear. IV chemo would be worse. That is not to say, the chemo didn't damage some mitochondria and add to your PN problem.
Circulation issues, like Raynaud's, can limit oxygen to the feet, toes and hands. When this happens, toxins accumulate and oxygen is lacking. This alone can damage nerves.
At this point I have to think about your post some, a day or two at least.
But for now, get any results for the B12 tests if you had them.
This is a starting point for many people. To be honest, at your age, doctors are not likely to test much or share with you.
If you use our search function for "cholesterol"
you will find some posters damaged by STATINs and they are also all over the web. This alone is a problem for you. You should discuss this need with your doctor at this point. There are many sites with medical advice to elderly to no longer use Statins.
If you Google "statins elderly" you will find Dr. Golomb:
like this one--
I hate to say this, now, but you may be too far along with damage to recover.
So don't spend alot of money yet, to get a remedy. You could do the B12 because it is so inexpensive. But don't do anything else yet, until I think about this further.